×

zbMATH — the first resource for mathematics

Observability, controllability, and feedback stabilizability for evolution equations. I. (English) Zbl 0593.93028
The authors consider the old problems of feedback stabilizability of an evolution equation and its dual concept output detectability. New notation is introduced and old results are given a slightly different interpretation.
Reviewer: R.Curtain

MSC:
93C25 Control/observation systems in abstract spaces
93B05 Controllability
93D15 Stabilization of systems by feedback
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
47D03 Groups and semigroups of linear operators
93B07 Observability
93C05 Linear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Dolecki and D. L. Russell, A general theory of observation and control. SIAM J. Control Optim.,15 (1977), 185–220. · Zbl 0353.93012 · doi:10.1137/0315015
[2] H. O. Fattorini, On complete controllability of linear systems. J. Differential Equations,3 (1967) 391–402. · Zbl 0155.15903 · doi:10.1016/0022-0396(67)90039-3
[3] M. L. Hautus, Controllability and observability conditions of linear autonomous systems. Indag. Math.,31 (1969), 443–448. · Zbl 0188.46801
[4] E. Hille and R. S. Phillips, Functional Analysis and Semi-groups. Revised ed., Amer. Math. Soc. Colloq. Publ. Vol. 31, AMS, Providence, 1957. · Zbl 0078.10004
[5] T. Kato, Perturbation Theory for Linear Operators. Second ed., Springer, Berlin-Heidelberg-New York, 1976. · Zbl 0342.47009
[6] H. Komatsu, Semi-groups of operators in locally convex spaces. J. Math. Soc. Japan,16, (1964) 230–262. · Zbl 0154.16103 · doi:10.2969/jmsj/01630230
[7] S. T. Kuroda, An Introduction to Scattering Theory. Lecture Notes Series No. 51, Aarhus Univ., 1978. · Zbl 0407.47003
[8] Chao-Chin Kwan and Kang-Ning Wang, Sur la stabilisation de la vibration élastique. Sci. Sinica,17 (1974), 446–467. · Zbl 0347.73049
[9] T. Nambu, Feedback stabilization for distributed parameter systems of parabolic type. J. Differential Equations,33 (1979), 167–188. · Zbl 0379.35035 · doi:10.1016/0022-0396(79)90086-X
[10] T. Nambu, Feedback stabilization for distributed parameter systems of parabolic type, II. Arch. Rational Mech. Anal.,79 (1982), 241–259. · Zbl 0546.93056 · doi:10.1007/BF00251905
[11] R. S. Phillips, The adjoint semi-group. Pacific J. Math.,5 (1955), 269–283. · Zbl 0064.11202 · doi:10.2140/pjm.1955.5.269
[12] Y. Sakawa, Controllability for partial differential equations of parabolic type. SIAM J. Control,12 (1974), 389–400. · Zbl 0289.93010 · doi:10.1137/0312031
[13] Y. Sakawa, Observability and related problems for partial differential equations of parabolic type. Ibid.,,13 (1975), 14–27. · Zbl 0296.93006 · doi:10.1137/0313002
[14] Y. Sakawa and T. Matsushita, Feedback stabilization of a class of distributed systems and construction of a state estimator. IEEE Trans. Automat. Control, AC 20, 1975, 748–753. · Zbl 0319.93039 · doi:10.1109/TAC.1975.1101095
[15] M. Slemrod, A note on complete controllability and stabilizability for linear control systems in Hilbert space. SIAM J. Control,12 (1974), 500–508. · Zbl 0254.93006 · doi:10.1137/0312038
[16] Shunhua Sun, Boundary stabilization of hyperbolic systems with no dissipative conditions. SIAM J. Control Optim.,20 (1982), 862–883. · Zbl 0499.93048 · doi:10.1137/0320061
[17] T. Suzuki, Observation of evolution systems. Master’s thesis (in Japanese), Univ. Tokyo, Tokyo, 1978.
[18] T. Suzuki, Certain moving sensors and observability for parabolic equations. Numer. Funct. Anal. Optim., 2 (4) (1980), 287–300 · Zbl 0449.35044 · doi:10.1080/01630568008816058
[19] R. Triggiani, On the stabilizability problem in Banach space. J. Math. Anal. Appl.,52 (1975), 383–403, Addendum. Ibid., J. Math. Anal. Appl.,56 (1976) 492 · Zbl 0326.93023 · doi:10.1016/0022-247X(75)90067-0
[20] R. Triggiani, Extensions of rank conditions for controllability and observability to Banach spaces and unbounded operators. SIAM J. Control Optim.,14 (1976) 313–338. · Zbl 0326.93003 · doi:10.1137/0314022
[21] R. Triggiani, On Nambu’s boundary stabilizability problem for diffusion processes. J. Differential Equations,33 (1979), 189–200. · Zbl 0418.35059 · doi:10.1016/0022-0396(79)90087-1
[22] R. Triggiani, Boundary feedback stabilizability of parabolic equations. Appl. Math. Optim.,6 (1980), 201–220. · Zbl 0434.35016 · doi:10.1007/BF01442895
[23] W. M. Wonham, Linear Multivariable Control: A Geometric Approach. Second ed., Springer, New York-Heidelberg-Berlin, 1979. · Zbl 0424.93001
[24] M. Yamamoto, On feedback systems for parabolic equations: Well-posedness and stabilizability. Master’s thesis (in Japanese), Univ. Tokyo, Tokyo, 1983.
[25] K. Yosida, Functional Analysis, Springer, Berlin-Göttingen-Heidelberg, 1964. · Zbl 0152.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.